MathSciNet Relay Station
MathSciNet bibliographic data
MR2392565 34A37 (34D20 39A10)
Ma, Yajun; Sun, Jitao Stability criteria for impulsive systems on time scales. J. Comput. Appl. Math. 213 (2008), no. 2, 400–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement